# SDR 9715823236

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Oty Indicator
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE GREEN HYDRAULIC SYSTEM QUANTITY AND PRESSURE INDICATED LOW.  SHUT DOWN THE GREEN HYDRAULIC SYSTEM AND AIRCRAFT DIVERTED TO DTW.  MANUALLY EXTENDED THE LANDING GEAR AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  REPLACED THE HYDRAULIC QUANTITY TRANSMITTER AND LOW LEVEL SENSOR.  OPERATIONAL CHECK GOOD.  SPECIFIC PART CAUSING PROBLEM PENDING.
